Alert archive / Tennessee / High Wind Warnings in 2010

High Wind Warning 6, NWS Morristown, TN

October 26, 20104 counties in Tennessee

NWS Morristown, TN issued this high wind warning at Oct 26, 2010, 2:33 AM EDT for 4 counties in Tennessee. It took effect at Oct 26, 2010, 10:00 AM EDT. It was in force for 12 hr. 9 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 26, 2010, 2:33 AM EDT (06:33 UTC)
In effect from
Oct 26, 2010, 10:00 AM EDT
Expired
Oct 26, 2010, 9:59 PM EDT
In force
12 hr
Issued by
NWS Morristown, TN

Counties Blount County, TN, Cocke County, TN, Monroe County, TN, Sevier County, TN

The radar

The Knoxville radar (KMRX), 58 km from the middle of the area, began a volume at 06:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 26, 3:40 PM EDTHAIL 0.75Sweetwater, TN
Oct 26, 3:48 PM EDTTSTM WND DMGSweetwater, TNONE TREE DOWN.
Oct 26, 4:30 PM EDTTSTM WND DMGMaryville, TNFEW TREES DOWN.
Oct 26, 5:00 PM EDTTSTM WND DMGCoker Creek, TNFEW TREES DOWN.
Oct 26, 7:18 PM EDTTSTM WND DMG3 Nne Maryville, TNLARGE TREE 4 FEET IN DIAMETER DOWN ACROSS DRIVEWAY.
Oct 26, 7:20 PM EDTTSTM WND DMG6 Ne Maryville, TNNUMEROUS TREES DOWN ON MARTIN MILL PIKE.
Oct 26, 8:10 PM EDTTSTM WND DMGMadisonville, TNFEW TREES DOWN.
Oct 26, 8:15 PM EDTTSTM WND DMG6 Ene Sevierville, TNFEW TREES DOWN NEAR COUNTY LINE.
Oct 26, 9:35 PM EDTTSTM WND DMGCosby, TNFEW TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 6.6 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2010-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 74 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2010-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
74 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
905 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
343 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

135 
WWUS74 KMRX 260633
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
233 AM EDT TUE OCT 26 2010

...STRONG SOUTHERLY WINDS ACROSS THE REGION TODAY AND THIS EVENING...

.A LARGE SURFACE LOW PRESSURE SYSTEM WILL DEEPEN OVER MINNESOTA
TODAY. SOUTH TO SOUTHWEST WINDS WILL INCREASE ACROSS THE TENNESSEE
VALLEY AND THE SOUTHERN APPALACHIANS IN ADVANCE OF AN APPROACHING
COLD FRONT. THE COLD FRONT WILL MOVE INTO THE SOUTHERN APPALACHIANS
AROUND MIDNIGHT.


TNZ041-072-074-087-261445-
/O.NEW.KMRX.HW.W.0006.101026T1400Z-101027T0400Z/
COCKE SMOKY MOUNTAINS-BLOUNT SMOKY MOUNTAINS-
SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-
INCLUDING THE CITIES OF...CADES COVE...GATLINBURG...COKER CREEK
233 AM EDT TUE OCT 26 2010

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT
EDT TONIGHT. 


* TIMING: SOUTHERLY WINDS WILL INCREASE THROUGH THE MORNING HOURS
  AND CONTINUE STRONG INTO THE EVENING HOURS. 

* WINDS: SOUTH TO SOUTHWEST WINDS 35 TO 45 MPH. WINDS GUSTS TO
  NEAR 60 MPH.

* IMPACTS: TREE BRANCHES WILL LIKELY BREAK AND SOME TREES MAY BE
  UPROOTED OR SNAPPED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND/OR
GUSTS OF 58 MPH OR HIGHER CAN BE EXPECTED AT TIMES.  WINDS OF
THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE AND POWER OUTAGES.
MOTORISTS SHOULD USE CAUTION...ESPECIALLY THOSE IN HIGH PROFILE
VEHICLES.

&&

$$

NCZ060-061-TNZ012>018-035>040-042>047-067>071-073-081>086-098>102-
VAZ001-002-005-006-008-261445-
/O.NEW.KMRX.WI.Y.0014.101026T1400Z-101027T0400Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-NORTHWEST GREENE-SOUTHEAST GREENE-WASHINGTON TN-
UNICOI-NORTHWEST CARTER-SOUTHEAST CARTER-ROANE-LOUDON-KNOX-
JEFFERSON-NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-
MCMINN-NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-
EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...
RUTLEDGE...MORRISTOWN...NEWPORT...GREENEVILLE...CEDAR CREEK...
JOHNSON CITY...ERWIN...ELIZABETHTON...ROAN MOUNTAIN...
LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE...
DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
JASPER...CHATTANOOGA...CLEVELAND...BENTON...DUCKTOWN...
JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...ABINGDON
233 AM EDT TUE OCT 26 2010 /133 AM CDT TUE OCT 26 2010/

...WIND ADVISORY IN EFFECT FROM 10 AM EDT /9 AM CDT/ THIS MORNING
TO MIDNIGHT EDT /11 PM CDT/ TONIGHT...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM EDT /9 AM CDT/ THIS
MORNING TO MIDNIGHT EDT /11 PM CDT/ TONIGHT. 


* TIMING: SOUTHERLY WINDS WILL INCREASE THROUGH THE MORNING HOURS
  AND CONTINUE STRONG INTO THE EVENING HOURS. 

* WINDS: SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH. WINDS GUSTS TO NEAR
  40 MPH.

* IMPACTS: TREE BRANCHES AND LIMBS WILL LIKELY BREAK. UNSECURED
  ITEMS WILL BE TOPPLED OR TOSSED ALONG THE GROUND.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...
SO USE CAUTION WHEN DRIVING.

&&

$$
3 follow-up statements
885 
WWUS74 KMRX 261400
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
1000 AM EDT TUE OCT 26 2010

...STRONG SOUTHERLY WINDS ACROSS THE REGION TODAY AND THIS
EVENING...

.A LARGE SURFACE LOW PRESSURE SYSTEM WILL DEEPEN OVER MINNESOTA
TODAY. SOUTH TO SOUTHWEST WINDS WILL INCREASE ACROSS THE
TENNESSEE VALLEY AND THE SOUTHERN APPALACHIANS IN ADVANCE OF AN
APPROACHING COLD FRONT. THE COLD FRONT WILL MOVE INTO THE
SOUTHERN APPALACHIANS AROUND MIDNIGHT.

TNZ041-072-074-087-262200-
/O.CON.KMRX.HW.W.0006.000000T0000Z-101027T0400Z/
COCKE SMOKY MOUNTAINS-BLOUNT SMOKY MOUNTAINS-
SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-
INCLUDING THE CITIES OF...CADES COVE...GATLINBURG...COKER CREEK
1000 AM EDT TUE OCT 26 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT.

* TIMING: SOUTHERLY WINDS WILL INCREASE THROUGH THE MORNING 
  HOURS AND CONTINUE STRONG INTO THE EVENING HOURS. 

* WINDS: SOUTH TO SOUTHWEST WINDS 35 TO 45 MPH. WINDS GUSTS TO 
  NEAR 60 MPH. 

* IMPACTS: TREE BRANCHES WILL LIKELY BREAK AND SOME TREES MAY BE 
  UPROOTED OR SNAPPED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND/OR
GUSTS OF 58 MPH OR HIGHER CAN BE EXPECTED AT TIMES.  WINDS OF
THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE AND POWER OUTAGES.
MOTORISTS SHOULD USE CAUTION...ESPECIALLY THOSE IN HIGH PROFILE
VEHICLES.

&&

$$

NCZ060-061-TNZ012>018-035>040-042>047-067>071-073-081>086-098>102-
VAZ001-002-005-006-008-262200-
/O.CON.KMRX.WI.Y.0014.000000T0000Z-101027T0400Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-NORTHWEST GREENE-SOUTHEAST GREENE-WASHINGTON TN-
UNICOI-NORTHWEST CARTER-SOUTHEAST CARTER-ROANE-LOUDON-KNOX-
JEFFERSON-NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-
MCMINN-NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-
EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...
RUTLEDGE...MORRISTOWN...NEWPORT...GREENEVILLE...CEDAR CREEK...
JOHNSON CITY...ERWIN...ELIZABETHTON...ROAN MOUNTAIN...
LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE...
DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
JASPER...CHATTANOOGA...CLEVELAND...BENTON...DUCKTOWN...
JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...ABINGDON
1000 AM EDT TUE OCT 26 2010 /900 AM CDT TUE OCT 26 2010/

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/
TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/
TONIGHT. 

* TIMING: SOUTHERLY WINDS WILL INCREASE THROUGH THE MORNING 
  HOURS AND CONTINUE STRONG INTO THE EVENING HOURS. 

* WINDS: SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH. WINDS GUSTS TO 
  NEAR 40 MPH. 

* IMPACTS: TREE BRANCHES AND LIMBS WILL LIKELY BREAK. UNSECURED 
  ITEMS WILL BE TOPPLED OR TOSSED ALONG THE GROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...
SO USE CAUTION WHEN DRIVING.

&&

$$
834 
WWUS74 KMRX 262206
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
606 PM EDT TUE OCT 26 2010

...STRONG SOUTHERLY WINDS ACROSS THE REGION THIS EVENING...

.A LARGE SURFACE LOW PRESSURE SYSTEM WILL CONTINUE TO DEEPEN OVER
MINNESOTA. SOUTH TO SOUTHWEST WINDS WILL INCREASE ACROSS THE
TENNESSEE VALLEY AND THE SOUTHERN APPALACHIANS IN ADVANCE OF AN
APPROACHING COLD FRONT. THE COLD FRONT WILL MOVE INTO THE SOUTHERN
APPALACHIANS AROUND MIDNIGHT.

TNZ041-072-074-087-270400-
/O.CON.KMRX.HW.W.0006.000000T0000Z-101027T0400Z/
COCKE SMOKY MOUNTAINS-BLOUNT SMOKY MOUNTAINS-
SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-
INCLUDING THE CITIES OF...CADES COVE...GATLINBURG...COKER CREEK
606 PM EDT TUE OCT 26 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT.

* TIMING: STRONG SOUTHERLY WINDS CONTINUE THROUGH THE EVENING HOURS.

* WINDS: SOUTH TO SOUTHWEST WINDS 35 TO 45 MPH. WINDS GUSTS TO 
  NEAR 60 MPH. 

* IMPACTS: TREE BRANCHES WILL LIKELY BREAK AND SOME TREES MAY BE 
  UPROOTED OR SNAPPED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND/OR
GUSTS OF 58 MPH OR HIGHER CAN BE EXPECTED AT TIMES.  WINDS OF
THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE AND POWER OUTAGES.
MOTORISTS SHOULD USE CAUTION...ESPECIALLY THOSE IN HIGH PROFILE
VEHICLES.

&&

$$

NCZ060-061-TNZ012>018-035>040-042>047-067>071-073-081>086-098>102-
VAZ001-002-005-006-008-270400-
/O.CON.KMRX.WI.Y.0014.000000T0000Z-101027T0400Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-NORTHWEST GREENE-SOUTHEAST GREENE-WASHINGTON TN-
UNICOI-NORTHWEST CARTER-SOUTHEAST CARTER-ROANE-LOUDON-KNOX-
JEFFERSON-NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-
MCMINN-NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-
EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...
RUTLEDGE...MORRISTOWN...NEWPORT...GREENEVILLE...CEDAR CREEK...
JOHNSON CITY...ERWIN...ELIZABETHTON...ROAN MOUNTAIN...
LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE...
DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
JASPER...CHATTANOOGA...CLEVELAND...BENTON...DUCKTOWN...
JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...ABINGDON
606 PM EDT TUE OCT 26 2010 /506 PM CDT TUE OCT 26 2010/

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/
TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/
TONIGHT. 

* TIMING: STRONG SOUTHERLY WINDS WILL CONTINUE THROUGH THE EVENING
  HOURS.

* WINDS: SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH. WINDS GUSTS TO 
  NEAR 40 MPH. 

* IMPACTS: TREE BRANCHES AND LIMBS WILL LIKELY BREAK. UNSECURED 
  ITEMS WILL BE TOPPLED OR TOSSED ALONG THE GROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...
SO USE CAUTION WHEN DRIVING.

&&

$$
505 
WWUS74 KMRX 270159
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
959 PM EDT TUE OCT 26 2010

...WINDS HAVE DIMINISHED...

.WINDS HAVE DIMINISHED TO BELOW CRITERIA. THEREFORE THE HIGH WIND
WARNING FOR THE SMOKY MOUNTAINS AND THE WIND ADVISORY FOR THE REST
OF THE AREA HAVE BEEN CANCELLED.

TNZ041-072-074-087-270300-
/O.CAN.KMRX.HW.W.0006.000000T0000Z-101027T0400Z/
COCKE SMOKY MOUNTAINS-BLOUNT SMOKY MOUNTAINS-
SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-
INCLUDING THE CITIES OF...CADES COVE...GATLINBURG...COKER CREEK
959 PM EDT TUE OCT 26 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE HIGH
WIND WARNING. 


$$

NCZ060-061-TNZ012>018-035>040-042>047-067>071-073-081>086-098>102-
VAZ001-002-005-006-008-270300-
/O.CAN.KMRX.WI.Y.0014.000000T0000Z-101027T0400Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-NORTHWEST GREENE-SOUTHEAST GREENE-WASHINGTON TN-
UNICOI-NORTHWEST CARTER-SOUTHEAST CARTER-ROANE-LOUDON-KNOX-
JEFFERSON-NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-
MCMINN-NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-
EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...
RUTLEDGE...MORRISTOWN...NEWPORT...GREENEVILLE...CEDAR CREEK...
JOHNSON CITY...ERWIN...ELIZABETHTON...ROAN MOUNTAIN...
LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE...
DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
JASPER...CHATTANOOGA...CLEVELAND...BENTON...DUCKTOWN...
JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...ABINGDON
959 PM EDT TUE OCT 26 2010 /859 PM CDT TUE OCT 26 2010/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE WIND
ADVISORY. 


$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this high wind warning went out at Oct 26, 1:30 AM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Oct 26, 1:30 AM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
130 AM EDT TUE OCT 26 2010

.AVIATION...STRONG LOW PRESSURE SYSTEM OVER THE PLAINS STATES WILL
DEEPEN AS IT DRIVES NORTHEAST TOWARD THE GREAT LAKES. INCREASING
PRESSURE GRADIENT WILL RESULT IN STRONG WINDS OFF THE DECK
OVERNIGHT. LLWS WILL PERSIST TIL WINDS MIX DOWN. SW SFC WINDS WILL
PICK UP DURING THE DAY. FRONT PROGGED TO MOVE INTO THE AREA THIS
EVENING. VCNTY SHRA CHA DURING THE LATE MORNING WITH TRANSITION TO
PRE-FRONTAL CONVECTION DURING THE AFTERNOON. FLIGHT WEATHER MAY
REMAIN VFR AT TYS AND TRI UNTIL LATE IN THE FORECAST PERIOD AS A
DOWNSLOPING PATTERN KEEPS THE LOWER LEVELS WARM AND DRY. MAIN
CONVECTIVE LINE SHOULD ARRIVE AT CHA AROUND 22-24Z TUE AND
THEREAFTER AT TYS/TRI. STORMS WILL PRODUCE STRONG GUSTY WINDS AND MAY
BECOME SEVERE. NW WIND SHIFT MAY MOVE IN LATE IN THE PERIOD.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&
Hazardous weather outlook, Oct 25, 11:48 AM EDT, 14 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
1148 AM EDT MON OCT 25 2010

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-260900-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
1148 AM EDT MON OCT 25 2010 /1048 AM CDT MON OCT 25 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG COLD FRONT WILL MOVE THROUGH THE REGION LATE TUESDAY
AFTERNOON INTO TUESDAY NIGHT. THERE WILL BE A POTENTIALFOR STRONG
TO SEVERE THUNDERSTORMS...MAINLY TUESDAY EVENING. THE MAIN THREAT
WILL BE DAMAGING STRAIGHT-LINE WIND GUSTS OVER THE ENTIRE AREA.
THERE WILL ALSO BE A THREAT OF TORNADOES...PARTICULARLY IN THE
CUMBERLAND PLATEAU AND THE CENTRAL AND SOUTHERN TENNESSEE VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TUESDAY EVENING.

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 2:33 AM EDTWind AdvisoryMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more19 hr
Oct 26, 2:12 PM EDTTornado WarningMRXMorgan, Roane33 min
Oct 26, 2:24 PM EDTTornado WarningMRXMeigs, Rhea, Roane22 min
Oct 26, 2:31 PM EDTTornado WarningMRXAnderson, Campbell29 min
Oct 26, 2:56 PM EDTTornado WarningMRXBradley, Hamilton34 min
Oct 26, 3:19 PM EDTTornado WarningMRXBradley, Hamilton, McMinn26 min
Oct 26, 3:35 PM EDTTornado WarningMRXBradley, Loudon, McMinn, Meigs, Monroe40 min
Oct 26, 3:57 PM EDTTornado WarningMRXMarion48 min
Oct 26, 4:03 PM EDTTornado WarningMRXBlount, Knox42 min
Oct 26, 4:10 PM EDTTornado WarningMRXBradley, Hamilton, Polk50 min
Oct 26, 4:18 PM EDTSevere Thunderstorm WarningMRXMorgan, Scott42 min
Oct 26, 4:24 PM EDTTornado WarningMRXBledsoe, Hamilton, Sequatchie51 min
Oct 26, 4:26 PM EDTTornado WarningMRXMorgan, Scott34 min
Oct 26, 4:42 PM EDTSevere Thunderstorm WarningMRXMorgan33 min
Oct 26, 4:45 PM EDTSevere Thunderstorm WarningMRXMcMinn, Monroe60 min
Oct 26, 4:54 PM EDTTornado WarningMRXMeigs, Rhea38 min
Oct 26, 4:55 PM EDTTornado WarningMRXCampbell, Claiborne, Scott35 min
Oct 26, 5:03 PM EDTTornado WarningMRXCampbell, Morgan, Scott27 min
Oct 26, 5:11 PM EDTSevere Thunderstorm WarningMRXHamilton, Marion, Sequatchie49 min
Oct 26, 5:45 PM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Meigs60 min
Oct 26, 6:09 PM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Meigs, Rhea, Roane, Sequatchie66 min
Oct 26, 6:16 PM EDTTornado WarningMRXHamilton, Marion44 min
Oct 26, 6:17 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Morgan, Scott43 min
Oct 26, 6:37 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, Monroe23 min
Oct 26, 6:51 PM EDTTornado WarningMRXBradley39 min
Oct 26, 6:58 PM EDTSevere Thunderstorm WarningMRXBlount, Knox32 min
Oct 26, 7:10 PM EDTTornado WarningMRXMcMinn, Polk50 min
Oct 26, 7:26 PM EDTSevere Thunderstorm WarningMRXJefferson, Knox, Sevier18 min
Oct 26, 7:46 PM EDTTornado WarningMRXMonroe44 min

Nearby

High Wind Warnings in Tennessee, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.